# SDR CA110902003

- Difficulty date: August 10, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 4,656 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Leaking
- Location: Bearing
- Component: Bearing
- Component part number: 593733
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HYD PUMP PULLEY BEARING FOUND OUTER SEAL SPINNING ON OUTER RACE, CAUSING WEAR ON SEAL LIP.  BEARING LEAKING GREASE FROM SEAL.  BEARING REPLACED.
